Previous |  Up |  Next

Article

Title: О главных идеалах в структурно упорядоченных группах (Russian)
Title: Principal ideals in $l$-groups (English)
Author: Jakubík, Ján
Language: Russian
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 9
Issue: 4
Year: 1959
Pages: 528-543
Summary lang: English
.
Category: math
.
MSC: 20.00
idZBL: Zbl 0093.24702
idMR: MR0121406
.
Date available: 2008-06-09T13:04:49Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100380
.
Reference: [1] G. Birkhoff: Lattice theory.revised ed., Amer. Math. Soc. Colloquium Publications Vol. XXV, New York 1948. Zbl 0033.10103, MR 0029876
Reference: [2] F. Loonstra: The classes of partially ordered groups.Compositio mathematica, 9, 130-140 (1951). Zbl 0043.25602, MR 0045740
Reference: [3] G. Birkhoff: Lattice ordered groups.Annals of Math., 43, 298-331 (1942). Zbl 0060.05808, MR 0006550, 10.2307/1968871
Reference: [4] А. Г. Курош: Теория групп.Москва 1953. Zbl 1151.94459
Reference: [5] А. И. Мальцев: Об упорядоченных группах.Изд. акад. наук СССР, серия матем., 13, 473-482 (1949). Zbl 1152.51302, MR 0032645
Reference: [6] Н. Hahn: Über die nicht-archimedischen Grössensysteme.Sitzungsberichte der Akad. der Wiss., Math. Naturw. Kl. Band 116, Wien (1907).
.

Files

Files Size Format View
CzechMathJ_09-1959-4_6.pdf 2.309Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo